# SDR SWAA2012071605813

- Difficulty date: July 13, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 20,044 hours, 11,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5253
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER BROKEN AT ROW 1.  REPLACED COVER PER MM.
